# SDR DALA2017062104880

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 62,970 hours, 8,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING W/C 0591-0115 BATTERY PACKS 13WL, 16WL, 17WL, AND 19WL FAILED.  REPLACED BATTERY PACKS 13WL, 16WL, 17WL, AND 19WL.
